Successful Management of Aluminium Phosphide Poisoning Resulting in Cardiac Arrest [Turk J Anaesthesiol Reanim]
Turk J Anaesthesiol Reanim. 2015; 43(4): 288-290 | DOI: 10.5152/TJAR.2015.75010  

Successful Management of Aluminium Phosphide Poisoning Resulting in Cardiac Arrest

Sedat Hakimoğlu, İsmail Dikey, Ali Sarı, Leyla Kekeç, Kasım Tuzcu, Murat Karcıoğlu
Departmant Of Anaesthesiology, Mustafa Kemal University,hatay, Turkey

Aluminum phosphide has high toxicity when it is ingested, and in case of contact with moisture, phosphine gas is released. Aluminum phosphide poisoning causes metabolic acidosis, arrhythmia, acute respiratory distress syndrome and shock, and there is no specific antidote. A 17-year-old male patient was referred to our hospital because of aluminum phosphide poisoning with 1500 mg of aluminum phosphide tablets. The patient’s consciousness was clear but he was somnolent. Vital parameters were as follows: blood pressure: 85/56 mmHg, pulse: 88 beats/min, SpO2: 94%, temperature: 36.4°C. Because of hypotension, noradrenaline and dopamine infusions were started. The patient was intubated because of respiratory distress and loss of consciousness. Severe metabolic acidosis was determined in the arterial blood gas, and metabolic acidosis was corrected by sodium bicarbonate treatment. In addition to supportive therapy of the poisoning, hemodialysis was performed. Cardiac arrest occurred during follow-ups in the intensive care unit, and sinus rhythm was achieved after 10 min of cardiopulmonary resuscitation. The patient was discharged after three sessions of haemodialysis on the ninth day. As a result, haemodialysis contributed to symptomatic treatment of aluminum phosphide poisoning in this case report.

Keywords: Aluminum phosphide, poisoning, hemodialysis


Kardiyak Arrestle Sonuçlanan Alüminyum Fosfid Zehirlenmesinin Başarılı Yönetimi

Sedat Hakimoğlu, İsmail Dikey, Ali Sarı, Leyla Kekeç, Kasım Tuzcu, Murat Karcıoğlu
Mustafa Kemal Üniversitesi Tıp Fakültesi Hastanesi, Anesteziyoloji Anabilim Dalı, Hatay, Türkiye

Alüminyum fosfid alındığı zaman yüksek toksisiteye sahiptir ve nemle temas etmesi halinde fosfin gazı ortaya çıkar. Alüminyum fosfid zehirlenmesi metabolik asidoz, aritmi, akut respiratuar distres sendromu ve şoka sebep olur ve spesifik antidotu yoktur. On yedi yaşında erkek hasta 1500 mg alüminyum fosfid tabletin alımı sonucu intahar girişimi tanısı ile hastanemize sevk edildi. Bilinci açık uykuya meyilliydi. Yaşamsal parametreleri; TA: 85/56 mmHg, KTA: 88/dk, SpO2: %94, ateş: 36,4°C olarak ölçüldü. Hipotansiyon nedeniyle dopamin ve steradin infüzyonu başlandı. Solunum sıkıntısı gelişmesi ve bilincinin kapanması nedeniyle entübe edilip mekanik ventilatöre bağlandı. Arter kan gazı değerinde şiddetli metabolik asidoz tespit edildi ve hastaya sodyum bikarbonat tedavisi uygulanarak metabolik asidozu düzeltildi. Zehirlenmenin destekleyici tedavisine ek olarak hemodiyaliz uygulandı. Yoğun bakım ünitesindeki takibinde kardiyak arrest gelişti ve 10 dakika kardiyopulmoner resüsitasyon uygulandıktan sonra sinüs ritmi sağlandı. Toplam üç seans hemodiyaliz uygulanan hasta yatışının dokuzuncu gününde şifa ile taburcu edildi. Sonuç olarak bu olgu sunumunda hemodiyaliz aluminyum fosfid zehirlenmesinin semptomatik tedavisine katkı sağlamıştır.

Anahtar Kelimeler: Aluminum fosfid, zehirlenme, hemodiyaliz


Sedat Hakimoğlu, İsmail Dikey, Ali Sarı, Leyla Kekeç, Kasım Tuzcu, Murat Karcıoğlu. Successful Management of Aluminium Phosphide Poisoning Resulting in Cardiac Arrest. Turk J Anaesthesiol Reanim. 2015; 43(4): 288-290

Corresponding Author: Sedat Hakimoğlu, Türkiye


TOOLS
Full Text PDF
English Full Text
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar